Bo Sejer Frandsen

CEO
It Forum
Participates in 1 Session

Sessions in which Bo Sejer Frandsen participates

Tuesday 18 June, 2019

Time Zone: CEST/(GMT+01:00) Copenhagen
6:00 PM
6:00 PM
IoT Week and GIoTS Welcome Reception 1 hour 30 minutes, 6:00 PM - 7:30 PM

Aarhus City Hall - Aarhus City Hall

Networking Events

Jacob Bundsgaard, City of Aarhus (Participant)

Bo Sejer Frandsen, It Forum (Participant)

Fredrik Ostbye, Grundfos (Participant)

Sessions in which Bo Sejer Frandsen attends

Tuesday 18 June, 2019

Time Zone: CEST/(GMT+01:00) Copenhagen
9:00 AM
9:00 AM

Musikhuset Aarhus - Store Sal

Panel

Sébastien Ziegler, Mandat International (Moderator)

Karsten Dehler, It Forum (Moderator)

Brian Bech Nielsen, Aarhus University (Moderator)

9:15 AM
9:15 AM

Musikhuset Aarhus - Store Sal

Panel

Marianne Dahl Steensen, Microsoft (Participant)

Sébastien Ziegler, Mandat International (Moderator)

Mads Nipper, Grundfos A/S (Participant)

11:30 AM
11:30 AM
IoT in Modern Healthcare 1 hour, 11:30 AM - 12:30 PM

Musikhuset Aarhus - Bag Scenen

Talk

Christian Mercado, Health Innovation Centre of Southern Denmark (Participant)

Susanne Hoeck (Moderator)

Mikkel Harbo, Systematic A/S (Participant)

12:30 PM
12:30 PM
Networking Lunch 1 hour, 12:30 PM - 1:30 PM

Musikhuset Aarhus - Food Hall

Networking Events

1:30 PM
1:30 PM
Startup Competition Pitches 2 hours, 1:30 PM - 3:30 PM

Musikhuset Aarhus - Kammermusik

Panel

Taryn Andersen, Investor Relations Director - Telegraph Hill Venture Capital (Participant)

Mikel Larrañaga Negro, IK4-TEKNIKER (Participant)

Jinu Um, ITU - International Telecommunication Union (Participant)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Participant)

3:30 PM
3:30 PM

Musikhuset Aarhus - Lille Sal

Talk

Alex Whittaker, Prophet (Participant)

Mette Walsted Vestergaard, TV Avisen - DR1 Channel (Moderator)

Marcus Nyman, Oracle Marketing Cloud (Participant)

4:00 PM
4:00 PM
SDGs Sustainability Panel 1 hour 30 minutes, 4:00 PM - 5:30 PM

Musikhuset Aarhus - Store Sal

Panel

Mythili Menon, ITU - International Telecommunication Union (Moderator)

Kim Escherich, IBM (Participant)

Pia Yasuko Rask, Grundfos (Participant)

Jens Wandel, United Nations (Participant)

Mats Pellbäck Scharp, Ericsson (Participant)

Visti Nielsen, Danske Bank (Participant)

Wednesday 19 June, 2019

Time Zone: CEST/(GMT+01:00) Copenhagen
8:45 AM
8:45 AM
Morning Coffee 15 minutes, 8:45 AM - 9:00 AM

Musikhuset Aarhus - Food Hall

Networking Events

2:15 PM
2:15 PM

Musikhuset Aarhus - Lille Sal

Panel

Fredrik Ostbye, Grundfos (Participant)

Rob Tiffany, Ericsson (Participant)

Mette Walsted Vestergaard, TV Avisen - DR1 Channel (Moderator)

Bjarne Lykke-Sørensen, Siemens Digital Industries (Participant)

Thursday 20 June, 2019

Time Zone: CEST/(GMT+01:00) Copenhagen
9:00 AM
9:00 AM

Musikhuset Aarhus - Store Sal

Keynote

Inhyok Cha, SK Telecom (Participant)

Srdjan Krco, DunavNET (Moderator)

Cecilia Bonefeld-Dahl, DIGITALEUROPE (Participant)